MathSciNet Relay Station
MathSciNet bibliographic data
MR1106284 (92g:62038) 62G05 (60F15 62G20)
Hall, Peter On iterated logarithm laws for linear arrays and nonparametric regression estimators. Ann. Probab. 19 (1991), no. 2, 740–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement